# SDR AALA202508111629

- Difficulty date: August 4, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 71,696 hours, 30,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 654A000428
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR CUTOUT, AFT DOOR FRAME, LOWER SIDE CENTERING GUIDE CASTING GOUGED.   REPLACED CENTERING GUIDE CASTING PER AARD 51-00-05-1.
